Volume 17, Number 4
Preview Issue Next Issue

Purchase

Yu Lin Zhao and Guang Wei Yuan

J. Comp. Math., 17 (1999), pp. 337-352

Preview Purchase PDF Citation Download 1 160 Article preview

Purchase

Min Fu Feng, Xiao Ping Xie and Hua Xing Xiong

J. Comp. Math., 17 (1999), pp. 353-368

Preview Purchase PDF Citation Download 0 144 Article preview

Purchase

Hua Zhong Tang and Ning Zhao

J. Comp. Math., 17 (1999), pp. 369-378

Preview Purchase PDF Citation Download 0 148 Article preview

Purchase

Chuan Ju Xu

J. Comp. Math., 17 (1999), pp. 379-396

Preview Purchase PDF Citation Download 0 159 Article preview

Purchase

Hai Jun Wu and Rong Hua Li

J. Comp. Math., 17 (1999), pp. 397-418

Preview Purchase PDF Citation Download 0 155 Article preview

Purchase

Jian Li

J. Comp. Math., 17 (1999), pp. 419-424

Preview Purchase PDF Citation Download 0 153 Article preview

Purchase

Bing Sheng He

J. Comp. Math., 17 (1999), pp. 425-434

Preview Purchase PDF Citation Download 0 155 Article preview

Purchase

Xiao Qing Jin, Vai Kuong Sin and Jin Yun Yuan

J. Comp. Math., 17 (1999), pp. 435-440

Preview Purchase PDF Citation Download 0 140 Article preview

Purchase

Jing Jun Zhao, Ming Zhu Liu and Shen San Qiu

J. Comp. Math., 17 (1999), pp. 441-448

Preview Purchase PDF Citation Download 0 135 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80